Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So guys, I’ve been on Accutane for about 3-4 months now and midterms are approaching and I’m extremely stressed out. I just bought a pack of cigs and I was wondering if smoking a cig here or there on Accutane would “Double my chances of lung cancer” as I’ve seen people say. Any help would be appreciated. Thank you!

Share this post


Link to post
Share on other sites

I haven't heard of anything like that, but Accutane generally slows down the healing speed, and smoking cigs will just add to that, so try to limit smoking as much as possible.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×